Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Mild BP, severe stress, get tensed easily, erectile dysfunction occasionally, concentration problems. Will this lead to heart issues?

i am 29 and is having slight blood pressure . My pulse rate varies from 70-90. My biggest problem is stress . I get easily tensed even on silly matters. I also sometimes feel that I have erective disfunction. But sometimes I get proper errection also. I always feel my pulse rate is high. I cannot sleep fully. some week ago I had an ECG . In that my doctor said that there is nothing in particular except minor case of blood pressure. But I cannot concentrate on anything. After getting tensed for a few time I again get tensed fearing that tension causes heart problems
Asked On : Sat, 29 Dec 2012
Answers:  4 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello this is DR ARPAN ,
You pulse rate is with in normal limits and you have not mentioned the any exact recording of your blood pressure. But as per your own description of "slight" i can consider it as with in the range of normalcy.
Your erectile dysfunction may be due to hypertension but seems to be more of psychogenic ,as its normal some times too with out any reason.
Ecg is also found to be normal.
So, i can consider as perfomance anxiety as you are also having some features of mild depression.
Idealy you should consult to your nearby psychiatrist for that. I can advice you tab- Nexito(Escitalopram) 10mg one tablet bed time. it will surely benefit you.
Answered: Sat, 29 Dec 2012
I find this answer helpful
General & Family Physician Dr. Sachin Pandit's  Response
Hallo friend,

As you mention your symptom in form tense on silly matter ,erectile dysfunction sometimes,sometime no
sleep,mild hypertension,unable to concentrate .

Normal pulse rate is 60-100 so no problem .

All your symptom pointing toward anxiety disorder.

So friend consult to your psychiatrist, even meditatation will help you lot.

Take care.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Psychiatrist Dr. Sundar Gnanavel's  Response
The symptoms you report of perception of inadequate erection, perception of poor quality of sleep, difficulty in attention and concentration and preoccupation that tension might result in heart problems are all signs of underlying anxiety disorder- could be generalised anxiety disorder or other unspecified anxiety disorders. As preliminary routine,, you can try breathing relaxation exercises, meditation techniques. In case you are unable to find relief, an in-person consultation is encouraged and psychiatrist like us may consider anti-anxiety agents, bio-feedback and other psychotherapy techniques to reduce your anxiety. Wish you speed recovery.
Answered: Sat, 29 Dec 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
You should definitely take care of your anxiety and stress.
1... Do regular exercises
2.. Avoid alcohol and smoking if any
3... Do deep breathing exercises
4... Start doing yoga daily.
5.., may take help of some psychiatrist and take some anti anxiety drugs on his advise.
Take these above mentioned steps and you shall become alright gradually.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor